# SDR 2007UALA04912

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,215 hours, 35,337 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR TWO RIGHT EXTERIOR EMERGENCY LIGHT INOP.  FOUND LAMP NOT SECURED CORRECTLY IN SOCKET.   SECURED LAMP IN SOCKET, OPS CHECKED OK.
